# SDR WRLA96017

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272WA
- Make and model: Doug MD-11
- Aircraft serial: 48437
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire Press Sen
- Part number: 43059940
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, FLIGHT CREW NTOED NR 4 MAIN WHEEL ASSY 'TIRE FAILURE ALERT' WAS DISPLAYED.  FLIGHT CREW ELECTED TO RETURN TO GATE FOR MAINTENANCE.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL NOTED NR 4 MAIN WHEEL TIRE PRESSURE INDICATION INOPERATIVE.  ASSIGNED DMI M32AP13-43.  OPS CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.  MANUFACTURER OF SUSPECTED PART IS 'LABINAL'.  (M)
